Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 108, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 6:01 AM EST for Monroe County, Georgia. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2020, 6:01 AM EST (11:01 UTC)
- Expired
- Feb 7, 2020, 11:32 PM EST
- In force
- 18 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Monroe County, GA
The radar
The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Towaliga River at GA 83 near Juliette (TOWG1). The gauge peaked at 17.17 ft at Feb 7, 2020, 1:00 PM EST.
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02211800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
760 WGUS42 KFFC 071101 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 601 AM EST Fri Feb 7 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Towaliga River near Juliette affecting Monroe County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC207-080100- /O.NEW.KFFC.FL.W.0108.200207T1101Z-000000T0000Z/ /TOWG1.1.ER.200207T0839Z.200207T0945Z.000000T0000Z.UU/ 601 AM EST Fri Feb 7 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The Towaliga River near Juliette. * From this morning until further notice. * At 445 AM Friday the stage was 16.2 feet...and rising. * Flood stage is 16 feet. * At 16.0 feet...Minor flooding of woodlands in the natural flood plain begins along the river. Low lying areas of Byars Road... downstream and right bank from the gage on Monticello Highway or Georgia Highway 83 will begin to flood. && LAT...LON 3316 8396 3316 8382 3310 8382 3310 8396 $$
4 follow-up statements
567
WGUS82 KFFC 071540
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1040 AM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Falling Creek near East Juliette affecting Jones County
...The Flood Warning continues for the following rivers in Georgia...
Towaliga River near Juliette affecting Monroe County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
GAC207-080540-
/O.CON.KFFC.FL.W.0108.000000T0000Z-000000T0000Z/
/TOWG1.1.ER.200207T0839Z.200207T1445Z.000000T0000Z.UU/
1040 AM EST Fri Feb 7 2020
The Flood Warning continues for
The Towaliga River near Juliette.
* Until further notice.
* At 10 AM Friday the stage was 17.0 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* At 16 feet...Minor flooding of woodlands in the natural flood
plain begins along the river. Low lying areas of Byars Road...
downstream and right bank from the gage on Monticello Highway or
Georgia Highway 83 will begin to flood.
&&
LAT...LON 3316 8396 3316 8382 3310 8382 3310 8396
$$
GAC169-072119-
/O.EXT.KFFC.FL.W.0096.000000T0000Z-200207T2119Z/
/FALG1.1.ER.200206T2345Z.200207T0830Z.200207T1519Z.NO/
1040 AM EST Fri Feb 7 2020
...Flood Warning extended until this afternoon...The Flood Warning
continues for
The Falling Creek near East Juliette .
* Until this afternoon.
* At 10 AM Friday the stage was 14.1 feet...and falling.
* Minor flooding will continue.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by late this
morning.
* At 15 feet...Minor flooding expands into the woodlands and
natural flood plain along the creek in the Piedmont National
Wildlife Refuge upstream and downstream from the gage on Round
Oak-Juliette Road. The rapid flow increases around 50 percent from
the flood stage level.
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$
GAC021-153-169-207-289-080540-
/O.CON.KFFC.FL.W.0100.000000T0000Z-200211T0345Z/
/MACG1.1.ER.200207T0006Z.200208T0600Z.200210T2145Z.NO/
1040 AM EST Fri Feb 7 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Monday evening.
* At 10 AM Friday the stage was 23.5 feet...and rising.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue rising to near 24.5 feet by after midnight
tonight. The river will fall below flood stage Monday afternoon.
* At 25 feet...Minor flooding expands further into the woodlands
and over the Macon GreenWay Ocmulgee Heritage Trail north of the
Martin Luther King Boulevard bridge. The flood waters will be up to
5 feet deep on portions of the trail. Large portions of
agricultural lands just east and south of Macon will be under 1 to
7 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$214
WGUS82 KFFC 072019
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
319 PM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Towaliga River near Juliette affecting Monroe County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
Tucsawhatchee Creek near Hawkinsville affecting Pulaski County
GAC207-081019-
/O.CON.KFFC.FL.W.0108.000000T0000Z-000000T0000Z/
/TOWG1.1.ER.200207T0839Z.200207T1930Z.000000T0000Z.UU/
319 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Towaliga River near Juliette.
* Until further notice.
* At 2 PM Friday the stage was 17.2 feet...and steady.
* Minor flooding will continue.
* Flood stage is 16 feet.
* At 18 feet...Minor flooding expands into woodlands and fields
upstream and downstream from the gage on Monticello Highway or
Georgia Highway 83. Portions of Byars Road and numerous private
access roads near the river will flood.
&&
LAT...LON 3316 8396 3316 8382 3310 8382 3310 8396
$$
GAC021-153-169-207-289-081019-
/O.CON.KFFC.FL.W.0100.000000T0000Z-200211T0345Z/
/MACG1.1.ER.200207T0006Z.200208T0600Z.200210T2145Z.NO/
319 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Monday evening.
* At 2 PM Friday the stage was 24.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue rising to near 24.5 feet by after midnight
tonight. The river will fall below flood stage Monday afternoon.
* At 25 feet...Minor flooding expands further into the woodlands
and over the Macon GreenWay Ocmulgee Heritage Trail north of the
Martin Luther King Boulevard bridge. The flood waters will be up to
5 feet deep on portions of the trail. Large portions of
agricultural lands just east and south of Macon will be under 1 to
7 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC021-079-153-225-081019-
/O.CON.KFFC.FL.W.0116.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.200207T1522Z.200207T1945Z.000000T0000Z.UU/
319 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Echeconnee Creek near Byron.
* Until further notice.
* At 3 PM Friday the stage was 15.5 feet...and rising.
* Minor flooding will continue
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$
GAC235-081019-
/O.CON.KFFC.FL.W.0115.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.200207T1545Z.200207T1945Z.000000T0000Z.NO/
319 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Tucsawhatchee Creek near Hawkinsville.
* Until further notice.
* At 2 PM Friday the stage was 11.9 feet...and rising.
* Minor flooding will continue.
* Flood stage is 11 feet.
* The creek will continue to rise to near 13 feet by this evening, then
begin falling Saturday afternoon. The creek will fall below flood stage
late Saturday evening.
* At 11 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begin upstream and downstream from
the gage on Georgia Highways 257 and 27.
&&
LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364
$$837
WGUS82 KFFC 080112
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
812 PM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Tucsawhatchee Creek near Hawkinsville affecting Pulaski County
...The Flood Warning continues for the following rivers in Georgia...
Towaliga River near Juliette affecting Monroe County
Ocmulgee River near Dames Ferry affecting Jones and Monroe
Counties
GAC207-081512-
/O.CON.KFFC.FL.W.0108.000000T0000Z-000000T0000Z/
/TOWG1.1.ER.200207T0839Z.200207T1930Z.000000T0000Z.UU/
812 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Towaliga River near Juliette.
* Until further notice.
* At 7 PM Friday the stage was 16.5 feet, and falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 16 feet...Minor flooding of woodlands in the natural flood
plain begins along the river. Low lying areas of Byars Road...
downstream and right bank from the gage on Monticello Highway or
Georgia Highway 83 will begin to flood.
&&
LAT...LON 3316 8396 3316 8382 3310 8382 3310 8396
$$
GAC169-207-081512-
/O.CON.KFFC.FL.W.0120.000000T0000Z-000000T0000Z/
/DFYG1.1.ER.200207T2020Z.200207T2215Z.000000T0000Z.NO/
812 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Ocmulgee River near Dames Ferry.
* Until further notice.
* At 7 PM Friday the stage was 16.2 feet...falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 16.0 feet...Minor flooding of woodlands in the natural flood
plain begins along the river. Low lying areas and portions of
river access roads...upstream and downstream from the gage on Dames
Ferry Road or Georgia Highway 18 will begin to flood.
&&
LAT...LON 3313 8385 3314 8378 3303 8369 3293 8367
3290 8372 3301 8376
$$
GAC021-153-169-207-289-081512-
/O.EXT.KFFC.FL.W.0100.000000T0000Z-200212T1200Z/
/MACG1.1.ER.200207T0006Z.200208T1200Z.200212T0600Z.NO/
812 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Wednesday morning.
* At 7 PM Friday the stage was 25.1 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 25.6 feet by Saturday
morning. The river will fall below flood stage early Wednesday
morning.
* At 25 feet, Minor flooding expands further into the woodlands
and over the Macon GreenWay Ocmulgee Heritage Trail north of the
Martin Luther King Boulevard bridge. The flood waters will be up
to 5 feet deep on portions of the trail. Large portions of
agricultural lands just east and south of Macon will be under 1
to 7 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC235-081512-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-200209T0807Z/
/TSCG1.1.ER.200207T1545Z.200208T0500Z.200209T0207Z.NO/
812 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Tucsawhatchee Creek near Hawkinsville.
* Until late Saturday night.
* At 7 PM Friday the stage was 12.9 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 11 feet.
* The river will continue rising to near 13.2 feet by after Saturday
morning. The river will fall below flood stage late Saturday
evening.
* At 13 feet...Minor flooding continues in the woodlands...fields
and pastures upstream and downstream from the gage on Georgia
Highways 257 and 27.
&&
LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364
$$
GAC217-247-081512-
/O.EXT.KFFC.FL.W.0076.000000T0000Z-200208T1948Z/
/MYRG1.1.ER.200207T0113Z.200207T1545Z.200208T1348Z.UU/
812 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Yellow River near Conyers below Milstead.
* Until Saturday afternoon.
* At 7 PM Friday the stage was 13.3 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by Saturday
morning.
* At 13 feet...Minor flooding continues to expand into the
woodlands...fields and pasture along the river upstream and
downstream from the gage on Gees Mill Road in Rockdale County. Most
of Sockwell Road by the river in Newton County will be flooded with
up to 4 feet of water. Minor flooding also occurs in Newton County
in the Riverside Estates Travel and Trailer Park. Any trailers near
the river may need to be moved to higher ground. A playground by
the river will begin to flood.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$399 WGUS82 KFFC 080432 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 1132 PM EST Fri Feb 7 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Towaliga River near Juliette affecting Monroe County GAC207-080502- /O.CAN.KFFC.FL.W.0108.000000T0000Z-200208T0432Z/ /TOWG1.1.ER.200207T0839Z.200207T1930Z.200208T0256Z.UU/ 1132 PM EST Fri Feb 7 2020 The Flood Warning is cancelled for The Towaliga River near Juliette. * This takes effect immediately. * At 10PM Friday the stage was 15.8 feet...and falling. * Flood stage is 16 feet. * The river will continue to fall. && LAT...LON 3316 8396 3316 8382 3310 8382 3310 8396 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 6:00 AM EST, 1 minute earlier.
Area forecast discussion, Feb 7, 6:00 AM EST, 1 minute before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 600 AM EST Fri Feb 7 2020 .UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 335 AM EST Fri Feb 7 2020/ SHORT TERM /Today through Saturday/... A short wave in the upper flow will move across the area this morning. The main concern is will there be accumulating snow over the far northern counties. The airmass is getting colder and you can't rule out some small accumulations, most so at the higher elevations and probably most likely on grassy surfaces and not so much the roads. Maybe a 1/2 inch or less. Otherwise the lingering light rain/showers will come to an end over areas farther south. The winds have already increased for some areas and spotty wind advisory criteria winds(20 mph sustained) can be expected but not widespread enough for an advisory. The winds will decrease quickly come evening. The models are rather inconsistent with another short wave for Saturday. Depending on the timing and if precip can be produced, there could be a rain/snow shower mix and possible small accumulations in the northeast mountains. Forecast high temperatures are running about 8 to 15 degrees below normal across the area for today and about 1 to 10 degrees below normal for Saturday. Forecast low temperatures are running within a few degrees of normal for tonight. Overall confidence is medium to high except low for snow amounts. BDL LONG TERM /Saturday Night through Thursday/... The long term portion begins with exiting clipper type system and high pressure building in its wake. This will be one of the few dry periods in the extended portion and will be a brief one. The high just north of the area through will allow for a rather cold night but seasonal with upper 20s mountains and around freezing for the remainder of North GA. We should squeeze out one additional dry day on Sunday but SW flow aloft and departing surface high should allow for above normal temps again with around 60 for the Atlanta metro and mid to upper 60s for Central GA. Next system will move in on Mon with good agreement among the long term guidance on timing. Perturbations in the SW flow aloft will allow for categorical pops by Monday afternoon. Unfortunately, rainfall amounts with this system are trending upwards with another 2 inches possible in areas that do not need it, namely far North GA. Even worse is the trend in especially the GFS of stalling the front over the area through Tuesday with an additional 2 inches transitioning to the metro portions. Overall for the event, the GFS is showing 2 to 4 inches which almost certainly create additional flooding concerns for next week. We never do get out of the SW flow and this just allows wave after wave to form along the frontal boundary bringing periods of moderate rainfall through the entire extended. Total QPF from the GFS for the extended period is on the order of 5 inches across portions of the area. The only periods of thunder for the extended will be for portions of Central GA Tuesday into Wednesday. Deese && .AVIATION... 12Z Update... A mixed bag of MVFR/VFR ceilings will improve through the day. Lingering light rain and Light snow up north will end. Surface winds WNW 12-18 kts with gusts 25-30 kts, diminishing late day/early evening. //ATL Confidence...12Z Update... Medium to high confidence for all elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 46 31 49 32 / 10 10 40 10 Atlanta 43 33 51 34 / 20 20 40 5 Blairsville 37 27 43 28 / 40 20 50 10 Cartersville 43 31 51 31 / 30 20 40 5 Columbus 48 35 57 38 / 20 20 30 10 Gainesville 42 31 46 32 / 20 20 50 10 Macon 50 34 56 36 / 10 10 20 5 Rome 42 31 51 30 / 20 20 40 5 Peachtree City 46 32 54 33 / 20 20 30 10 Vidalia 52 36 59 41 / 10 5 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....Deese AVIATION...BDL
Hazardous weather outlook, Feb 7, 4:57 AM EST, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 457 AM EST Fri Feb 7 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 457 AM EST Fri Feb 7 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Although the rain has ended across the area, flooding will continue on many of the creeks, streams and rivers across the area. A light rain and snow mix will be possible across far north Georgia early this morning, mainly in the higher terrain. In the higher elevations, accumulations of a trace up to a 1/2 inch of snow will be possible, with locally higher amounts around an inch across the highest ridgetops. For more information please refer to our Special Weather Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Light rain and snow mix will be possible across far north Georgia on Saturday morning, mainly in the higher terrain. A dusting to less than a half an inch will be possible for the Saturday system across the Northeast mountains. Additional moderate rainfall from multiple storm systems through the extended will exacerbate ongoing river flood issues. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Feb 7, 4:36 AM EST, 1 hour 25 minutes before
Special Weather Statement National Weather Service Peachtree City GA 436 AM EST Fri Feb 7 2020 GAZ001>009-011>016-019>021-071800- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee- 436 AM EST Fri Feb 7 2020 ...SNOW SHOWERS POSSIBLE THROUGH THIS MORNING IN THE HIGHER ELEVATIONS... As much colder air rushes in across the area behind a strong storm system, scattered rain showers may mix with or change to snow showers before ending early afternoon. There is the chance to see some snow accumulations but mainly confined to the highest elevations of the north Georgia mountains, from near Amicalola Falls State Park up to the Georgia and North Carolina state line near Hiawassee. In these areas, a dusting to 1/2 inch of snow is possible, with locally higher amounts around 1 inch over the highest ridgetops. Elsewhere across far north Georgia, a few snow flurries or snow showers may mix with light rain showers late tonight into early Friday morning. No snow accumulations or impacts are expected as morning low temperatures remain above freezing, in the mid to upper 30s. Winds will also be quite strong today with frequent gusts to around 25 mph possible across the area. Along with the saturated soils, these winds will likely bring a few trees down today.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:00 PM EST | River Flood Warning | FFC | Dooly | 32 hr |
| Feb 6, 7:16 PM EST | Special Weather Statement | FFC | Toombs | 29 min |
| Feb 6, 7:25 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 9 days |
| Feb 6, 7:47 PM EST | Special Weather Statement | FFC | Toombs | 28 min |
| Feb 6, 9:11 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 62 hr |
| Feb 6, 10:21 PM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 48 hr |
| Feb 6, 11:10 PM EST | River Flood Warning | FFC | Floyd | 17 days |
| Feb 6, 11:26 PM EST | River Flood Warning | FFC | Troup | 21 days |
| Feb 6, 11:58 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 20 hr |
| Feb 7, 12:55 AM EST | River Flood Warning | FFC | Newton, Rockdale | 30 hr |
| Feb 7, 1:15 AM EST | River Flood Warning | FFC | Cobb, Paulding | 14 hr |
| Feb 7, 8:24 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
| Feb 7, 8:24 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 13 hr |
| Feb 7, 8:27 AM EST | River Flood Warning | FFC | Cherokee, Forsyth | 2 hr |
| Feb 7, 8:34 AM EST | River Flood Warning | FFC | Troup | 9 hr |
| Feb 7, 8:49 AM EST | River Flood Warning | FFC | Putnam | 21 hr |
| Feb 7, 9:43 AM EST | River Flood Warning | FFC | Floyd | 22 days |
| Feb 7, 11:01 AM EST | River Flood Warning | FFC | Pulaski | 35 hr |
| Feb 7, 11:02 AM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 26 hr |
| Feb 7, 11:07 AM EST | River Flood Warning | FFC | Jefferson, Washington | 11 hr |
| Feb 7, 11:35 AM EST | River Flood Warning | FFC | Fulton | 18 hr |
| Feb 7, 12:16 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 71 hr |
| Feb 7, 3:31 PM EST | River Flood Warning | FFC | Jones, Monroe | 8 hr |
| Feb 7, 3:47 PM EST | Winter Weather Advisory | FFC | Banks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more | 28 hr |
| Feb 7, 4:03 PM EST | River Flood Warning | FFC | Newton, Walton | 19 hr |
| Feb 7, 5:10 PM EST | River Flood Warning | FFC | Newton | 52 hr |
| Feb 7, 5:34 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 15 hr |
| Feb 7, 6:46 PM EST | River Flood Warning | FFC | Newton | 21 days |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.